# SDR SROM200300033

- Difficulty date: June 29, 2003
- Submitted: July 2, 2003
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,963 hours, 32,402 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 655482U34
- Condition: Scratched
- Location: Horizontal Stab
- Part time: 32,963 hours, 32,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND FOUND SEVERAL SCRATCHES IN LOWER AND UPPER SURFACES OF THE RT IB HORIZONTAL STABLIZER LEADING EDGE.  REMOVED AND REPLACED RT IB HORIZONTAL LEADING EDGE IAW  SRM 51-30-2.
